# SDR UPS00234567

- Difficulty date: December 25, 2000
- Submitted: December 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT LT FWD OVERWING EMERG EXIT LIGHT INOP (LIGHT ABOVE EXIT).     R&R'D BATTERY PACK.
